122. ON THE CLASS OF CONTRA-$\lambda$-CONTINUOUS FUNCTIONS

Math. Journal: Ann. Univ. Sci. Budap. Rolando Eötvos, Sec. Math. ISSN: 0524-9007. Hungary, v.49, p. 143-154, 2006
Authors: Caldas M., Ekici, E., Jafari, S. and  Noiri

121. ON SOME LOW SEPARATION AXIOMS IN BITOPOLOGICAL SPACES

Math. Journal: Boletim da Sociedade Paranaense de Matemática. , v.24, p.69 – 78, 2006.
Authors: Caldas, M., Jafari, S., Ponmani, A., Thivagar, M. L

120. WEAKLY $\theta$-OPEN FUNCTIONS BETWEEN FUZZY TOPOLOGICAL SPACES

Math. Journal: Inter. Review of Fuzzy Math. , v.1, p.103 – 113, 2006.
Authors: Caldas, M., Navalagi, G., Saraf, R. K

119. ON LAMBDA-CLOSURE SPACE

Math. Journal: Pro Mathematica Peru, v.XX, p.39 – 52, 2006.
Authors: Caldas, M., Ekici, E., Jafari, S.

118. On Strongly T- compactness preseparated fuzzy topological

Math. Journal: Mathematical Forum. India, v.18, p.63 – 74, 2006.
Authors: Caldas, M., JAFARI, Saeid, SARAF, Ratnesh

117. A weaker form of Pre-Ro

Math. Journal: Ann. Univ. Sci. Budap. Rolando Eötvos, Sec. Math. ISSN: 0524-9007. Hungary, v.49, p. 75-80, 2006
Authors: Caldas M., Jafari, S. and  Noiri, T.

116. On some fuzzy preconnected spaces

Math. Journal: Bulletin Kerala Mathematics Association., India, v.3, (2), p.125 – 132, 2006.
Authors: Caldas, M., Jafari, S., and  Saraf, R

115. Fuzzy weakly $\theta$-open functions

Math. Journal: International Review of Fuzzy Mathematics. , India,  v.1, p.103 – 113, 2006.
Authors: Caldas, M., Navalagi, G., Saraf, R.

114. On approximately semi-open maps in topology spaces

Math. Journal: Divulgaciones Matemáticas., Venezuela,  v.14, p.31 – 37, 2006.
Authors: Caldas, M., Saraf, R. K.

113. On generalized $\lambda-_theta$-sets and maps

Math. Journal: Q&A in General Topology. , Japan,  v.24, p.51 – 65, 2006.
Authors: Caldas, M., Ganster, M, Georgiou, D.N., Jafari, S., and   Noiri, T.

112. On some functions concerning fuzzy pg-closed sets

Math. Journal: Proyecciones. , Chile, v.25, p.261 – 270, 2006.
Authors: Caldas, M., Navalagi, G., and  Saraf, R. K.

111. On some functions concerning pre-$\theta$-open sets

Math. Journal: Bulletin of the Iranian Mathematical Society, Iran, v.32, p.47 – 65, 2006.
Authors: Caldas, M., Jafari, S., Navalagi, G., and  Noiri, T.

110. Semi-compact spaces and firmly semi-continuous functions

Math Journal: Q&A in General Topology. , Japan, v.24, p.1 – 9, 2006.
Authors: Caldas, M.,  Jafari, S., Moshokoa, S.P. and Noiri, T.

109. Weak forms on open and closed functions via semi-$\theta$-open sets

Math Journal: Carpathian Journal of Mathematics. Romania., v.22, p. 21 – 31, 2006.
Authors: Caldas M., Jafari, S. and  Navalagi, G.

108. On weak forms of semiopen and semiclosed functions

Math. Journal: Missouri Journal Math Sci, USA  v.18, p.165 – 178, 2006.
Authors: Caldas, M. and  Navalagi, G.

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niterói
    Mostly cloudy
    Mostly cloudy
    28°C
    real feel: 29°C
    humidity: 65%
    wind speed: 14 km/h S
    Forecast February 24, 2018
    day
    Showers
    Showers
    31°C
    wind speed: 11 km/h SSE
    Forecast February 25, 2018
    day
    Partly sunny
    Partly sunny
    30°C
    wind speed: 11 km/h ESE